Numéro
J. Phys. Theor. Appl.
Volume 2, Numéro 1, 1873
Page(s) 161 - 171
DOI https://doi.org/10.1051/jphystap:018730020016100
J. Phys. Theor. Appl. 2, 161-171 (1873)
DOI: 10.1051/jphystap:018730020016100

Résolution des équations fournies par les lois de Kirchhoff, pour la distribution des courants électriques dans un système quelconque de conducteurs linéaires

J. Raynaud

Without abstract



Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article